Two Inequalities for a Sequence of Blow-Ups
Matematičeskie zametki, Tome 97 (2015) no. 6, pp. 947-950
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
blow-up, germ of a surface, prime divisor, multiplicity of a 1-cycle, oriented graph.
Mots-clés : valuation
Mots-clés : valuation
@article{MZM_2015_97_6_a14,
author = {A. V. Pukhlikov},
title = {Two {Inequalities} for a {Sequence} of {Blow-Ups}},
journal = {Matemati\v{c}eskie zametki},
pages = {947--950},
year = {2015},
volume = {97},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2015_97_6_a14/}
}
A. V. Pukhlikov. Two Inequalities for a Sequence of Blow-Ups. Matematičeskie zametki, Tome 97 (2015) no. 6, pp. 947-950. http://geodesic.mathdoc.fr/item/MZM_2015_97_6_a14/